MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008B
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer's father reported via phone call that his daughter experienced sensor glucose versus blood glucose differences with threshold suspend.Customer's sensor glucose was 40 and blood glucose was 450 mg/dl.Customer was advised that their blood glucose and sensor glucose were not within acceptable range.The caller declined troubleshooting for any other issues.The insulin pump will not be returning for analysis.The sensor will be returning for analysis.
 
Additional Manufacturer Narrative
Inspected one opened/used sensor and performed continuity resistance test found sensor passed per specifications and performed the sensor initialization test using a new lab transmitter with a 7xx/5xx paradigm insulin pump.Connected the sensor to the transmitter and placed it in 100 bts solution, confirmed the communication icon was displayed and that the transmitter was flashing while connected to the sensor.The sensor functioned properly.Found cannula bent unable to confirm customer received sensor in said condition due to customer return sensors opened/used.Cannot performed bts test as the sensor is beyond its expiration date.

Brand Name
SENSOR ENLITE MMT-7008B
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6721659
Report Number2032227-2017-29318
Device Sequence Number13837700
Product Code OZO
UDI-Device Identifier00643169646407
UDI-Public(01)00643169646407(017)20171021
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/21/2017
Device Model NumberMMT-7008B
Device Catalogue NumberMMT-7008B
Device Lot NumberHG1T963H12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2017
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer03/05/2018
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient Weight62